Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Injury to left arm, turning purple and ice cold after a week. Why?

Last week I had an injury with my left arm . The blood vessels got caught off resulting in blood spasms. My hand and arm turned a purple and ice cold but now a week later it’s still happening and it’s a darker purple. Also, my nails have turned blue. This only happens now when I apply pressure such as putting my bag on my arm. It also turns very numb. Why is this still happening?
Asked On : Tue, 22 May 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Welcome to health care magic .
The complaints you have do warrant a check . A circulation problem with the blood vessels in the arm can cause the symptoms you have . A color doppler ( ulrasound ) of the blood vessels will thus help .
Once this investigation is done then the treatment can be started in accordance with the results of the doppler .
Please do get this checked at the earliest .
Regards .
Answered: Tue, 22 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor